Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On division algebras


Author: J. H. M. Wedderburn
Journal: Trans. Amer. Math. Soc. 22 (1921), 129-135
MSC: Primary 16K40; Secondary 12E15
MathSciNet review: 1501164
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K40, 12E15

Retrieve articles in all journals with MSC: 16K40, 12E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501164-3
PII: S 0002-9947(1921)1501164-3
Article copyright: © Copyright 1921 American Mathematical Society